`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

Volume 5,Number 2,     May 2005

1

Competitive exclusion in SIS and SIR epidemic models with total cross immunity and density-dependent host mortality   Pages : 175 - 188

Azmy S. Ackleh and Linda J. S. Allen

 Abstract       Full Text      Related Articles

2

A multilayer Saint-Venant model: Derivation and numerical validation   Pages : 189 - 214

E. Audusse

 Abstract       Full Text      Related Articles

3

Approximation of attractors of nonautonomous dynamical systems   Pages : 215 - 238

Bernd Aulbach,  Martin Rasmussen and Stefan Siegmund

 Abstract       Full Text      Related Articles

4

Optimal control of finite horizon type for a multidimensional delayed switching system   Pages : 239 - 264

Fabio Bagagiolo

 Abstract       Full Text      Related Articles

5

Critical spectrum and stability for population equations with diffusion in unbounded domains   Pages : 265 - 276

Said Boulite,  S. Hadd and L. Maniar

 Abstract       Full Text      Related Articles

6

Global attractivity of a circadian pacemaker model in a periodic environment   Pages : 277 - 288

Y. Chen and L. Wang

 Abstract       Full Text      Related Articles

7

Periodic tridiagonal systems modeling competitive-cooperative ecological interactions   Pages : 289 - 298

Mats Gyllenberg and Yi Wang

 Abstract       Full Text      Related Articles

8

On the $L^2$-moment closure of transport equations: The general case   Pages : 299 - 318

T. Hillen

 Abstract       Full Text      Related Articles

9

Drift-diffusion limits of kinetic models for chemotaxis: A generalization   Pages : 319 - 334

H.J. Hwang,  K. Kang and A. Stevens

 Abstract       Full Text      Related Articles

10

Intratrophic predation in a simple food chain with fluctuating nutrient   Pages : 335 - 352

S. R.-J. Jang,  J. Baglama and P. Seshaiyer

 Abstract       Full Text      Related Articles

11

Stability of synchronized oscillations in networks of phase-oscillators   Pages : 353 - 364

Guy Katriel

 Abstract       Full Text      Related Articles

12

$H_\infty$ and robust control of interconnected systems with Markovian jump parameters   Pages : 365 - 384

M. S. Mahmoud,  P. Shi and Y. Shi

 Abstract       Full Text      Related Articles

13

Singular large diffusivity and spatial homogenization in a non homogeneous linear parabolic problem   Pages : 385 - 410

Aníbal Rodríguez-Bernal and Robert Willie

 Abstract       Full Text      Related Articles

14

A mathematical evolution model for phytoremediation of metals   Pages : 411 - 422

Diana M. Thomas,  Lynn Vandemuelebroeke and Kenneth Yamaguchi

 Abstract       Full Text      Related Articles

15

Numerical and dynamical analysis of undulation instability under shear stress   Pages : 423 - 460

V. Torri

 Abstract       Full Text      Related Articles

16

Global stability in a regulated logistic growth model   Pages : 461 - 468

E. Trofimchuk and Sergei Trofimchuk

 Abstract       Full Text      Related Articles

17

The long-time behaviour for nonlinear Schrödinger equation and its rational pseudospectral approximation   Pages : 469 - 488

Xinmin Xiang

 Abstract       Full Text      Related Articles

18

The complex KdV equation with or without dissipation   Pages : 489 - 512

Juan-Ming Yuan and Jiahong Wu

 Abstract       Full Text      Related Articles